to participate download our app

Sep 12
15:19
I’ve taken my birth control correctly, and i’m experiencing bleeding in the middle of my pack. what is this
 
4
Sep 12
15:29
it’s breakthrough bleeding, normal side effect!
1
Sep 12
15:30
even tho i’ve been on birth control for years?
 
Sep 12
15:33
side effects can occur at anytime regardless of how long you’ve been on the pill
1
Sep 12
19:38
You can always experience any side effects of the pill at anytime for any length of time no matter how long you have been on your brand. Any bleeding during your active pills is break through bleeding. Break through bleeding is a side effect of the pill. Break through bleeding is completely normal. Break through bleeding can occur at anytime for any length of time no matter how long you have been on your brand. Break through bleeding can be any flow type from light spotting to heavy bleeding. Break through bleeding can last seconds, minutes, hours, days, weeks, months. As long as you have taken all of your pills on time within the allowed time frame and accounted for severe diarrhea or vomiting or any other interactions you are fine and protected. What you are experiencing is completely normal and you have nothing to worry about.
 

to write your comment download our app